On a Substitution Property of Modules.

L. Fuchs

Monatshefte für Mathematik (1971)

  • Volume: 75, page 198-204
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Fuchs, L.. "On a Substitution Property of Modules.." Monatshefte für Mathematik 75 (1971): 198-204. <http://eudml.org/doc/177548>.

author = {Fuchs, L.},
journal = {Monatshefte für Mathematik},
pages = {198-204},
title = {On a Substitution Property of Modules.},
url = {http://eudml.org/doc/177548},
volume = {75},
year = {1971},

AU - Fuchs, L.
TI - On a Substitution Property of Modules.
JO - Monatshefte für Mathematik
PY - 1971
VL - 75
SP - 198
EP - 204
UR - http://eudml.org/doc/177548
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.